Theraflu Daytime Severe Cold & Cough Berry Powder Pain Reliever/Fever Reducer/Cough Supressant/Nasal Decongestant

Theraflu Daytime Severe Cold & Cough Berry Powder Pain Reliever/Fever Reducer/Cough Supressant/Nasal Decongestant

Theraflu

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Details

Acetaminophen—Pain reliever/Fever reducer.Dextromethorphan HBr—Cough suppressant.Phenylephrine HCI—Nasal decongestant. Theraflu® provides powerful relief from your severe cold and flu symptoms

Ingredients

Active Ingredients (in each packet)...PurposesAcetaminophen 650mg...Pain Reliever/Fever ReducerDextromethorphan HBr 20mg...Cough SuppressantPhenylephrine HCI 10mg...Nasal Decongestant Inactive IngredientsAcesulfame Potassium, Anhydrous Citric Acid, Aspartame, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate

Directions

Directions• do not use more than directed• take every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctorFor adults and children 12 years of age and over, take 1 packet. For children under 12 years of age, do not use.• dissolve contents of one packet into 8 oz. hot water; sip while hot. Consume entire drink with 10–15 minutes.• if using a microwave, add contents of one packet to 8 oz. of cool water; stir briskly before and after heating. Do not overheat. Other information• each packet contains: potassium 10mg, sodium 20mg• phenylketonurics: contains phenylalanine 14mg per packet• store at controlled room temperature 20deg–25degC (68deg–77degF). Protect product from heat and moisture. Protect product from heat and moisture. Tamper evident inner unit.Do not use if sealed Theraflu® packet is torn or broken.

Always refer to the actual package for the most accurate information